2017 Walk listings

Click here to view activity details 07/08/2021: [646]
Route via New Waste, Downing House, The Dancers, Yealm Head, Stalldown and Hillson’s House.
Please book before 6pm the night before. If there is not walkers booked it will be cancelled.
Time: 10:00 AM – 4:00 AM
Start location: Cornwood Square
Duration: 4-6 hours
Price: £10.00 / no
Guide: Paul Rendell
More details

Click here to view activity details 07/08/2021: [646]
From the CP we will drop down over the bridge and past Dunnabridge Pounds towards Laughter Hole Farm.  Our first set of stepping stones are across the East Dart River. A pleasant stroll will take us . . .
Time: 10:00 AM – 2:00 AM
Start location: Dunnabridge (SX642746)
Duration: 4-6 hours
Price: No charge, but donations welcome to Devon Air Ambulance & Christians Against Poverty / Free but must be accompanied by an adult.
Guide: Phil Watson
More details

Click here to view activity details 14/08/2021: [646]
Take some cars to Bellever. From Bellever, Powder Mills, Longaford Tor, West Dart Rivewr, Lydford Tor, Baggator Gate, Coffin wood and Willsworthy. Please book by 4pm the day before.
There will be car . . .
Time: 9:30 AM – 4:00 PM
Start location: Lydford Village car park
Duration: 4-6 hours
Price: £10.00 / no
Guide: Paul Rendell
More details

Click here to view activity details 21/08/2021: [646]
Details of activity: This course covers the basics of map and compass use, enabling you to begin to navigate safely and plan a route. Complete beginners are welcome, as is anyone with some . . .
Time: 9:30 AM – 4:00 PM
Start location: Postbridge (Outside visitor Centre) (SX646788)
Duration: Up to 24 hours
Price: £40 / n/a
Guide: Geri Skeens
More details

Click here to view activity details 27/08/2021: [646]
Join us on the Friday evening before the walking festival starts for an online zoom talk about the work of the Devon Air Ambulance by one of the charity speakers. The zoom link will be shared here . . .
Time: 7:00 PM – 9:00 PM
Start location: Online from your armchair
Duration: 0-3 hours
Price: £5 donation to Air Ambulance per family / free
Guide: Refer to walk description for details of guide
More details

Click here to view activity details 28/08/2021: [646]
A circular walk to the remote Bronze Age cist – a stone grave – recently excavated to reveal contents preserved in peat for millennia. The ground is uneven and boggy in places, with tussocky grass in . . .
Time: 9:00 AM – 5:00 PM
Start location: Batworthy (Nr Gidleigh/Chagford) (SX 662866)
Duration: Up to 24 hours
Price: £10 / Not applicable
Guide: Geri Skeens
More details

Click here to view activity details 28/08/2021: [646]
Join Tim Ferry on this walk which is restricted to 10 participants, and is aimed at people with an interest in rewilding. We will pass through ancient woodland, naturally regenerating woodland and . . .
Time: 10:00 AM – 2:00 PM
Start location: Higher Hele Farm (Cornwood) (SX614612)
Duration: 4-6 hours
Price: £5 / under 16 free
Guide: Refer to walk description for details of guide
More details

Click here to view activity details 28/08/2021: [646]
Join Ian Johnstone for a talk about Higher Uppacott, the Schedule 1 status Dartmoor Long House owner by the National Park Authority
Time: 7:00 PM – 9:00 PM
Start location: Online from your armchair
Duration: 0-3 hours
Price: £5 per family / free
Guide: Ian Johnstone
More details

Click here to view activity details 28/08/2021: [646]
Okehampton Battle Camp. Visit includes talk by Lt Col d’Apice, on road tour of Camp and visit to museum. For those taking part in the afternoon walk, please bring a packed lunch. Please book by E . . .
Time: 10:00 AM – 12:30 PM
Start location: Okehampton Battle Camp (SX586932.)
Duration: 0-3 hours
Price: £5 / £5
Guide: Lt Col Tony Clark
More details

Click here to view activity details 28/08/2021: [646]
Walking tour of Training Area describing how it was and is used by the military.
Tracks and uneven, tussock grass
Please book by E Mail to tonyclark@dartmoortrust.org
Further information Tel 07827 . . .
Time: 1:00 PM – 4:00 PM
Start location: Okehampton Battle Camp (SX586932.)
Duration: 4-6 hours
Price: £5 / £5
Guide: Lt Col Tony Clark
More details